Pavel Zorin-Kranich
Pavel Zorin-Kranich
Univeristy of Bonn
Verified email at math.uni-bonn.de - Homepage
TitleCited byYear
Uniformity in the Wiener-Wintner theorem for nilsequences
T Eisner, P Zorin-Kranich
arXiv preprint arXiv:1208.3977, 2012
232012
Variation estimates for averages along primes and polynomials
P Zorin-Kranich
Journal of Functional Analysis 268 (1), 210-238, 2015
212015
Norm convergence of multiple ergodic averages on amenable groups
P Zorin-Kranich
Journal d'Analyse Mathématique 130 (1), 219-241, 2016
19*2016
Variational estimates for averages and truncated singular integrals along the prime numbers
M Mirek, B Trojan, P Zorin-Kranich
Transactions of the American Mathematical Society 369 (8), 5403-5423, 2017
152017
Square functions for bi-Lipschitz maps and directional operators
F Di Plinio, S Guo, C Thiele, P Zorin-Kranich
Journal of Functional Analysis 275 (8), 2015-2058, 2018
122018
Dyadic triangular Hilbert transform of two general functions and one not too general function
V Kovač, C Thiele, P Zorin-Kranich
Forum of Mathematics, Sigma 3, 2015
122015
Weighted and vector-valued variational estimates for ergodic averages
B Krause, P Zorin-Kranich
Ergodic Theory and Dynamical Systems 38 (1), 244-256, 2018
112018
Cube spaces and the multiple term return times theorem
P Zorin-Kranich
Ergodic Theory and Dynamical Systems 34 (5), 1747-1760, 2014
102014
Cancellation for the simplex Hilbert transform
P Zorin-Kranich
arXiv preprint arXiv:1507.02436, 2015
92015
A uniform nilsequence Wiener-Wintner theorem for bilinear ergodic averages
P Zorin-Kranich
arXiv preprint arXiv:1504.04647, 2015
9*2015
Maximal polynomial modulations of singular integrals
P Zorin-Kranich
arXiv preprint arXiv:1711.03524, 2017
82017
Sparse domination of sharp variational truncations
FCF Silva, P Zorin-Kranich
arXiv preprint arXiv:1604.05506, 2016
82016
Finite products sets and minimally almost periodic groups
V Bergelson, JC Christopherson, D Robertson, P Zorin-Kranich
Journal of Functional Analysis 270 (6), 2126-2167, 2016
82016
Return times theorem for amenable groups
P Zorin-Kranich
Israel Journal of Mathematics 204 (1), 85-96, 2014
82014
Lower bound in the Roth theorem for amenable groups
Q Chu, P Zorin-Kranich
Ergodic Theory and Dynamical Systems 35 (6), 1746-1766, 2015
72015
A nilpotent IP polynomial multiple recurrence theorem
P Zorin-Kranich
Journal d'Analyse Mathématique 123 (1), 183-225, 2014
72014
Ergodic theorems for polynomials in nilpotent groups
P Zorin-Kranich
arXiv preprint arXiv:1309.0345, 2013
72013
A double return times theorem
P Zorin-Kranich
Israel Journal of Mathematics 229 (1), 255-267, 2019
52019
Jump inequalities for translation-invariant operators of Radon type on
M Mirek, EM Stein, P Zorin-Kranich
arXiv preprint arXiv:1809.03803, 2018
52018
Sparse domination on non-homogeneous spaces with an application to weights
A Volberg, P Zorin-Kranich
arXiv preprint arXiv:1606.03340, 2016
52016
The system can't perform the operation now. Try again later.
Articles 1–20